# SDR A6WA201303254201

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 24,282 hours, 23,375 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE POSTED UPON RETRACTION OF HANDLE NO NOSE DOOR WARNINGS RIGHT MAIN SHOWED UNSAFE PERFORMED MANUAL EXTENSION PER THE QRH NO TURBULANCE OR ABNORMAL FLIGHT CONTROL MOVEMENT NOTED.  PINNED GEAR VERIFIED MANUAL EXTENSION HANDLE IN STOWED POSITION REF 242465/4 FOR MEL REF 242465/2 GEAR DISAGREE RIGHT MAIN SHOWED UNSAFE DURING RETRACTION INSTALLED PINS REMOVED STREAMERS AND PLACED IN SPARE BULB KIT.  C/W M  ACTION PLACARDED AND PLACED ON MEL.  FOUND RIGHT UPLOCK TARGET PLETE LOOSE AND DAMAGED REMOVED AND REPLACED RIGHT MAIN GEAR UPLOCK REF AMM 32 32 05 AND AWAC SUP 08-068A & 08-069A OP AND LEAK CHECK GOOD.  REMOVE PLACARD/MEL.
